# SDR USAA2012042400019

- Difficulty date: April 2, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EXCESSIVE PLAY ON RUDDER HINGE NR 1 AT VERTICAL STABILIZER RIB 2.  REPLACED NR 1 RUDDER HINGE FITTING IAW A318 SRM 51-72-11 & AMM 55-36-41-400-001.
